MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. SYRINGE 5ML LL TIP BULK CONVENIENCE PAK

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. SYRINGE 5ML LL TIP BULK CONVENIENCE PAK
Catalog Number 309703
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported by a customer that one syringe was found to contain a foreign particulate, and one syringe had excessively slanted syringe markings.Complaint via email.On 03/31/2026, during visual inspection of lot: 20260325-2668c6, rocuronium bromide 50mg/5ml (10mg/ml) -1, one syringe was found to contain a foreign particulate and one syringe had excessively slanted syringe markings.These units are available for return.Details for your investigation: product: sterile syringe tray 5ml lot number: 5174808/5212183/5218656 part number: 309703 number of defective units: 2 defect type: foreign particulate and defective syringe markings product complaint: (b)(4) please let me know the results of the investigation additional information received on 08apr2026: as two issues have been reported¿foreign matter and a scale marking issue¿please clarify which specific lot is associated with each issue.The batch/lot numbers provided are 5174808, 5212183, and 5218656.With three different lots being used for this batch, we do not know which lots are the one with defects.There are only 2 units with defects.The numbers i had listed were the total amount we had received.As the affected quantities seem to be high, would you like to receive a credit? we do not need a credit, as the amount of units is only 2.

Brand Name
SYRINGE 5ML LL TIP BULK CONVENIENCE PAK
Common Device Name
SYRINGE
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24897103
Report Number9610847-2026-00167
Device Sequence Number15614893
Product Code FMF
UDI-Device Identifier30382903097037
UDI-Public(01)30382903097037(17)300430(10)5174808
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309703
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Supplement Date Received by Manufacturer06/09/2026
Initial Report FDA Received Date04/16/2026
Supplement Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown